Depo shot :(

Nicoleperry91 - posted on 12/10/2013 ( 3 moms have responded )

5

0

0

I got my first depo shot in March 2013 and a second shot June 2013, I still haven't received a period. But I am having a white thick discharge again that I wasn't having. I was only in the depo for 6 months, but my husband and I would like to start conceiving the beginning of next year! Help? Any advice on kick starting my body again? :(

MOST HELPFUL POSTS

[momoftwo] - posted on 12/10/2013

441

0

116

My cousin had the shot before and never had her period and loved to rub it in my face LOL but when she stopped getting the shot her period lasted a month hahaha.
If you feel like you may be pregnant go to a doctor and also mention to them that you would like to start conceiving next year. But once you're ready stop the shot, and you may have to wait until you have a regular period again.

Edit: actually I went and read your post again and realized you said your last shot was June, and still haven't received a period. I would go to the doctors for sure.

3 Comments

View replies by

[momoftwo] - posted on 12/11/2013

441

0

116

LOL I felt like that after having my first child, I didn't get my period until I stopped breastfeeding and I missed it for some reason hahaha it made me feel more like a woman when I had it? Lmao

But that's crazy, I would ask a doctor if that's normal I've never had the shot before so I'm not too educated on it

Nicoleperry91 - posted on 12/10/2013

5

0

0

Thank you!! I mean I've been completely off the shot for 4 months and I kinda miss my period. Hahaha as sad as it is

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms